CureZone   Log On   Join
Re: Trying Yaz 3 months after having Mirena removed
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


More
lorax Views: 4,771
Published: 14 years ago
 
This is a reply to # 906,124

Re: Trying Yaz 3 months after having Mirena removed


My sister was on Yaz. She ended up having problems with her heart. It would start racing and she could not get it to stop-had to go the hospital. The doctors of course would not blame the pill but it started right after she started taking it and stopped racing as soon as she went off of it. She has read that it can make you potassium defficient which is what triggers the heart problem. When she first went to the ER, they gave her potassium to slow it down.
She had to be on some type of medication to regulate her heart rate for a while, but she has been off of Yaz for a while and finally went completely off the meds for the heart as well.
I would suggest checking into its side effects before using it.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.828 sec, (1)